# SDR ABXA050251

- Difficulty date: October 6, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 57,904 hours, 54,036 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 5910055515
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SPOILER HAD AN APPROXIMATE .1562 INCH CRACK IN THE CENTER DOUBLER ABOVE THE CENTER DRIVE FITTING.  BLENDED CRACK IAW REA D957-52510.
